Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 2, Pages 433–452 (Mi smj2984)  

Prime algebras connected with monsters

S. V. Pchelintsevab

a Financial University Under the Government of the Russian Federation, Moscow, Russia
b Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: We study the overalgebras and the ideals of the Jordan algebras possessing prime $(-1,1)$-envelopings. If a Jordan algebra possesses a prime nonassociative $(-1,1)$-enveloping then we prove that it is also prime; furthermore, its every ideal is a prime algebra. In particular, the overalgebras and metaideals of Jordan monsters are prime.

Keywords: Jordan algebra, $(-1,1)$-algebra, monster, prime algebra, metaideal.

Funding Agency Grant Number
Russian Science Foundation 14-21-00065
The author was supported by the Russian Science Foundation (Grant 14-21-00065).


DOI: https://doi.org/10.17377/smzh.2018.59.217

Full text: PDF file (367 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:2, 341–356

Bibliographic databases:

UDC: 512.554.5
MSC: 35R30
Received: 23.05.2017

Citation: S. V. Pchelintsev, “Prime algebras connected with monsters”, Sibirsk. Mat. Zh., 59:2 (2018), 433–452; Siberian Math. J., 59:2 (2018), 341–356

Citation in format AMSBIB
\Bibitem{Pch18}
\by S.~V.~Pchelintsev
\paper Prime algebras connected with monsters
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 2
\pages 433--452
\mathnet{http://mi.mathnet.ru/smj2984}
\crossref{https://doi.org/10.17377/smzh.2018.59.217}
\elib{https://elibrary.ru/item.asp?id=32817974}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 2
\pages 341--356
\crossref{https://doi.org/10.1134/S0037446618020179}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430858600017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046695442}


Linking options:
  • http://mi.mathnet.ru/eng/smj2984
  • http://mi.mathnet.ru/eng/smj/v59/i2/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:99
    Full text:26
    References:10
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021